# SDR UPS205136

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Ldg Gear Door
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LANDING GEAR DOOR WARNING LIGHT ILLUMINATED ON CLIMB-OUT WHEN HANDLE WAS PLACED IN OFF POSITION.  CYCLED 3 TIMES, LIGHT WENT OUT.  INDICATIONS ON ENGINEER PANEL WERE NORMAL.  MRR FILED OPEN PENDING MX ACTION.
